Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On a quasi-linear parabolic equation occurring in aerodynamics

Author: Julian D. Cole
Journal: Quart. Appl. Math. 9 (1951), 225-236
MSC: Primary 76.1X
MathSciNet review: 42889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Paco A. Lagerstrom, Julian D. Cole, and Leon Trilling, Problems in the Theory of Viscous Compressible Fluids, California Institute of Technology, Pasadena, California, 1949. MR 0041617
  • J. M. Burgers, A mathematical model illustrating the theory of turbulence, Advances in Applied Mechanics, Academic Press, Inc., New York, N. Y., 1948, pp. 171–199. edited by Richard von Mises and Theodore von Kármán,. MR 0027195
  • H. Bateman, Some recent researches on the motion of fluids, Monthly Weather Review, 43, 163-170 (1915). H. Lamb, Hydrodynamics, Dover Publications, New York (1945).
  • S. Minakshi Sundaram, On non-linear partial differential equations of the parabolic type, Proc. Indian Acad. Sci., Sect. A. 9 (1939), 479–494. MR 0000088
  • D. Karimov, Sur les solutions périodiques des équations différentielles non-linéaires du type parabolique, C. R., Acad. Sci. URSS, 25 (1939). Whittaker and Watson, Modern analysis, Cambridge University Press (1940).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society